# SDR AALA202204041356

- Difficulty date: April 1, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N991NN
- Make and model: Boeing 737
- Aircraft serial: 31242
- Aircraft time: 16,575 hours, 6,754 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L GIRT BAR BRACKET LOOSE. RE TIGHTENED BRACKET AT 1L DOOR GIRT BAR PER AMM 25-61-00.
